# SDR QXEA0200541

- Difficulty date: April 5, 2002
- Submitted: April 8, 2002
- Operation: Air carrier
- Aircraft: N355PH
- Make and model: Dhav DHC8202
- Aircraft serial: 500
- Aircraft time: 8,355 hours, 11,713 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Connector
- Condition: Loose
- Location: Autofeather Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

PDX - ABORTED TAKEOFF.  DURING TAKEOFF ROLL WITH POWER LEVERS SET, NO AUTO FEATHER ARM LIGHT ILLUMINATED.  FOUND CONNECTOR AT AUTO FEATHER CONTROLLER LOOSE.  REMOVED CONNECTOR AND CHECKED NR 1 AND 2 POWER LEVER A, F POTENTIOMETERS.  RIGS CHECKED NORMAL.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
